A result on the integral chow ring of a generic principally polarized complex abelian variety of dimension four
Compositio Mathematica, Volume 34 (1977) no. 1, pp. 49-67.
@article{CM_1977__34_1_49_0,
     author = {Barton, Charles and Clemens, C. H.},
     title = {A result on the integral chow ring of a generic principally polarized complex abelian variety of dimension four},
     journal = {Compositio Mathematica},
     pages = {49--67},
     publisher = {Noordhoff International Publishing},
     volume = {34},
     number = {1},
     year = {1977},
     mrnumber = {447237},
     zbl = {0386.14004},
     language = {en},
     url = {http://www.numdam.org/item/CM_1977__34_1_49_0/}
}
TY  - JOUR
AU  - Barton, Charles
AU  - Clemens, C. H.
TI  - A result on the integral chow ring of a generic principally polarized complex abelian variety of dimension four
JO  - Compositio Mathematica
PY  - 1977
SP  - 49
EP  - 67
VL  - 34
IS  - 1
PB  - Noordhoff International Publishing
UR  - http://www.numdam.org/item/CM_1977__34_1_49_0/
LA  - en
ID  - CM_1977__34_1_49_0
ER  - 
%0 Journal Article
%A Barton, Charles
%A Clemens, C. H.
%T A result on the integral chow ring of a generic principally polarized complex abelian variety of dimension four
%J Compositio Mathematica
%D 1977
%P 49-67
%V 34
%N 1
%I Noordhoff International Publishing
%U http://www.numdam.org/item/CM_1977__34_1_49_0/
%G en
%F CM_1977__34_1_49_0
Barton, Charles; Clemens, C. H. A result on the integral chow ring of a generic principally polarized complex abelian variety of dimension four. Compositio Mathematica, Volume 34 (1977) no. 1, pp. 49-67. http://www.numdam.org/item/CM_1977__34_1_49_0/

[1] Clemens, C.H.: Degeneration of Kähler Manifolds. Duke Mathematical Journal (to appear). | MR | Zbl

[2] Conforto, F.: Abelsche Funktionen und Algebraische Geometrie. Springer-Verlag, 1956. | MR | Zbl

[3] Matsusaka, T.: On a characterization of a Jacobian variety. Memoirs Coll. Sci. Kyoto, ser. A, no. 1 (1959) 1-19. | MR | Zbl

[4] Mumford, D.: Abelian Varieties. Oxford University Press, 1970. | MR | Zbl

[5] Mumford, D.: Curves and their Jacobians. Univ. of Michigan Press, 1975, 31-34. | MR | Zbl

[6] Shafarevich, I.R.: Basic Algebraic Geometry. Springer-Verlag, 1974. | MR | Zbl